Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Finite-dimensional global attractor for globally modified Navier–Stokes equations with fractional dissipation

Tom 122 / 2019

Xiaojuan Chai, Yonghong Duan Annales Polonici Mathematici 122 (2019), 101-128 MSC: Primary 35K65, 35B40; Secondary 37L30. DOI: 10.4064/ap180616-29-10 Opublikowany online: 23 April 2019

Streszczenie

The paper deals with the globally modified Navier–Stokes equations with fractional dissipation in a periodic box. The existence, uniqueness and large time behavior of weak solutions are investigated. The existence and some sharp regularity results for the global attractor are established, and an upper bound for its fractal dimension is provided.

Autorzy

  • Xiaojuan ChaiSchool of Mathematical Sciences
    Anhui University
    Hefei 230601, China
    e-mail
  • Yonghong DuanDepartment of Mathematics
    Taiyuan University
    Taiyuan 030032, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek